Bi-Borel Reducibility of Essentially Countable Borel Equivalence Relations

Journal of Symbolic Logic 70 (3):979 - 992 (2005)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1122038924
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 22,660
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Simon Thomas (2003). Superrigidity and Countable Borel Equivalence Relations. Annals of Pure and Applied Logic 120 (1-3):237-262.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Alain Louveau (1989). Two Results on Borel Orders. Journal of Symbolic Logic 54 (3):865-874.

Monthly downloads

Added to index


Total downloads

7 ( #459,403 of 1,938,823 )

Recent downloads (6 months)

1 ( #458,338 of 1,938,823 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.